# SDR 2014FA0000594

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: General aviation
- Aircraft: N633TC
- Make and model: Piper PA-44-180
- Aircraft serial: 4496052
- Aircraft time: 3,921 hours, 1,469 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 89291003
- Condition: Defective
- Location: Mlg
- Part time: 3,921 hours, 1,469 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO RT MAIN GEAR GREEN LIGHT ON GEAR EXTENSION AND WARNING CIRCUIT BREAKER TRIPPING.
